# SDR TRAX200801154

- Difficulty date: September 10, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JOB 8721021 OPERATION 169 LT OVERWING EMERGENCY EXIT FAILED TO OPEN AT 30 10 LBF.  RESOLVED ON W/O 98649 TASKCARD NR 00219.  C/A CLEANED AND APPLIED LUBE DC33 TO SEAL AND PINS ON LT OVERWING EMER EXIT.  PERFORMED FUNC TEST OF EXIT IAW CRJ 200 AMM 52-21-00-720-801.  FOUND HANDLE OPERATING WITHIN LIMITS AT THIS TIME.  ASA RII C/W 53000
